Table of contents

Tsukuba Journal of Mathematics

Vol.43, No.2(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nobutaka Boumuki and Tomonori Noda
Paraholomorphic Cohomology Groups of Hyperbolic Adjoint Orbits
113
Michio Ozeki
48 Dimensional Even Unimodular Nearly Extremal Lattices
145
Manish Kumar Pandey, B. Ramakrishnan and Anup Kumar Singh
Shimura and Shintani Liftings of Certain Cusp Forms of Half-Integral and Integral Weights
191
Andrei Marcus and Shengyong Pan
Tilting complexes for group graded self-injective algebras
211
Takayuki Kobayashi, Masashi Misawa, and Kenji Nakamura
Timie-space L2-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
233
Tomoaki Abuku, Masanori Fukui, Ko Sakai and Koki Suetsugu
On a Combination of the Cyclic Nimhoff and Subtraction Games
241
 Vol.43, No.1(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
ToshikazuMiyashita
Realizationsof Inner Automorphisms of Order 4 and Fixed Points Subgroups by Them on theConnected Compact Exceptional Lie Group E8, Part II
1
KanakoEnoyoshi and Kazumi Tsukada
Examplesof transversally complex submanifolds of the associative Grassmannmanifold"
23
Masaya Kawamura
A scalar Calabi-type flow in the almost Hermitiangeometry
37
JiryoKomeda and Makiko Mase
Curveson weighted K3 surfaces of degree two with symmetric Weierstrass semigroups
55
Tomohiro Kamiyoshi, Yoshiteru Kurosawa, HiroshiNagase, and Makoto Nagura
RegularPrehomogeneous Vector Spaces for Valued Dynkin Quivers
71
 Vol.42, No.2(2018) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
U-HangKi and 
Hiroyuki Kurihara
Commutingstructure Jacobi operators for real hypersurfaces in complex space forms II
127
Nobukazu Shimeno and Yuichi Tamaoka
The hypergeometric function for the root system oftype with a certain degenerate parameter
155
YutakaIwamoto
Anindecomposable continuum as subpower Higson corona
173
Katsusuke Nabeshima and Shinichi Tajima
Computationmethods of logarithmic vector fields associated with semi-weighted homogeneousisolated hypersurface singularities
191
Yasser F. Ortiz-Castillo, Artur Hideyuki Tomita andTakamitsu Yamauchi
HigsonCompactifications of Wallman type
233
Yasuhiro Hara
ATopological Proof of Chen's Alternative Kneser Coloring Theorem
251
Ryota Umezawa
Onan Analog of the Arakawa-Kaneko Zeta Function and Relations of Some MultipleZeta Vlues
259
Yuji Kasahara
ANote on the Product of Independent Random Variables with Regularly VaryingTails
295
Yasuyuki Kachi and Pavlos Tzermias
AFormula for the Hurwitz Zeta Function, Riemann's Functional Equation and Certain Integral Representations
309
 Vol.42, No.1(2018) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nagatoshi Sasano
Contragredient Lie algebras and Lie algebras associated with a standard pentad
1
Makoto Fujii and Manabu Oura
Ring of the weight enumerators of dn+
53
Tatsumasa Ura
Constant negative Gaussian curvature tori and their singularities
65
Tomohiro Kamiyoshi, Makoto Nagura and Shin-ichi Otani
Associated binomial Inversion for unified Stirling numbers and counting subspaces generated by subsets of a root system
97
 Vol.41, No.2(2017) 
 Author
Title
Page
Soichi Ikeda, Isao Kiuchi and Kaneaki Matsuoka
   The mean values of the double zeta-function
169
Hirotaka Kikyo and Masanori Sawa
Köhler theory for countable quadruple
systems
189
Naotaka Shoji
On T-coercive interior transmission eigenvalue problems on compact manifolds with smooth boundary
215
Tsohimi Kitamura and Yoshio Tanaka
Finitely generated semi-cones in product rings
235
Mamoru Nunokawa and Janusz Sokół
On multivalent functions in the unit disc
251
Peter Mrozik
Extending functors from the category of strict morphisms of inverse systems to the associated pro-category with applications to the first derived limit
265
Lung-Hui Chen
An inverse spectral uniqueness in exterior transmission problem
297
 Vol.41, No.1(2017) 
 Author
Title
Page
David Buhagiar and Valentin Gutev
  Selections and deleted symmetric products
1
Takuya Shimokawa and Kyoji Sugimoto
On the groups of isometries of simple para-Hermitian symmetric spaces
21
Takumi Yokota
Convex functions and p-barycenter on CAT(1)-spaces of small radii
43
Yuuki Shimizu and Fumihiko Nakano
On the asymptotic behavior of Bessel-like diffusions 
81
Toshikazu Miyashita
Realizations of inner automorphisms of order 4 and fixed points subgroups by them on the connected compact exceptional lie group E8, Part I
91
Michio Amano
Corrigendum to ``On the cartier duality of certain finite group schemes of order pn ,Ⅱ''
167
 Vol.40,No.2(2016) 
 Author
Title
Page
Balesh Kumar and Murugesan Manickman
  On Doi-Naganuma lifting.
125
Michio Ozeki
A numerical study of Siegel theta series of various degrees for the 48-dimensional even unimodular extremal lattices. 
139
R. Escobedo,  V. Sánchez-Gutierrez and 
J.  Sánchez-Martínez
On the hyperspace ℭ(X) of continua.
187
 Vol.40,No.1(2016)  
 Author
Title
Page
Taro Murayama
  A Probabilistic Approach to the Zero-Mass
  Limit Problem for Three Magnetic Relativistic
  Schrödinger Heat Semigroups
1
Marko Kostić
Abstract incomplete degenerate differential equations
 29
Yuji Kasahara
Tails of the first hitting times of linear diffusions
 55
Takashi Miyagawa
Analyticproperties of generalized Mordell-Tornheim type of multiple zeta-functions and L-functions
 81
Peter Danchev
Weakly UU rings
 101
Go Yamashita
A small remark on the filtered φ-module of Fermat varieties and Stickelberger's Theorem
 119
 Vol.39,No.2(2015)
 Author
Title
Page
Daruhan Wu
  An asymptotic extension of Moran construction in    metric measure spaces
 167
Yoshimi Kitamura and Yoshio Tanaka
Partially ordered rings Ⅱ
 181
Enrique Castañeda-Alvarado and Javier Sanchez-Martinez
Enbedding products in symmetric products of continua
 199
Yorimasa Oshime
Essential m-Sectoriality and essential spectrum of the Schrödinger operators with rapidly oscillating complex-valued potentials
 207
Abhijit Banerjee and Sujoy Majumder
Certain nonlinear differential polynomial sharing a nonzero polynomial IM
 221
Kumiko Nishioka and Seiji Nishioka
Autonomous equations of Mahler type and transcendence
 251
Yuta Ogata
Spacelike constant mean curvature and maximal surfaces in 3-dimensional de Sitter space via Iwasawa splitting
 259
Julien Bichon
Quotients and Hopf images of a smash coproduct
 285
  Toshikazu Miyashita
 Erratum to "Realizations of globally exceptional $Z_2 x Z_2$- symmetric spaces"
 311
 Vol.39,No.1(2015)
 Author
Title
Page
Nagatoshi Sasano
  Lie algebras associated with a standard 
  quadruplet and prehomogeneous vector spaces
  1
G. A. Bagheri-Bardi
Generalized Fourier-Stieltjes algebra
  15
Katsuhisa Koshino
The Baire property of certain hypo-graph spaces
  29
Anthony C. Kable
On certain conformally invariant systems of differential equations II: Further study of type A systems
  39
Yoshihiro Abe
Structural properties of ideals over $mathcal{P}_$&kappa$ ^$&Lambda$  I
  83
Yasuyuki Oka
A characterization of the tempered distributions supported by a regular closed set in the Heisenberg group
  97
Seiichiro Wakabayashi
On the Cauchy problem for a class of hyperbolic operators whose coefficients depend only on the time variable
 121
Naotsugu Chinen and Tetsuya Hosaka
Erratum to ''Asymptotic dimension and boundary dimension of proper CAT(0) spaces ''
 165
 Vol.38,No.2(2014)
 Author
Title
Page
Yuuki Tadokoro
  The period matrix of the hyperelliptic curve    $W^2=Z^{2g+1} -1$
  137
Ryunosuke Ozawa
Distance between metric measure spaces and distance matrix distributions
  159
Makoto Kawashima 
Evaluation of the dimension of the Q-vector space spanned by the special values of the Lerch function
  171
Humio Ichimura
Refined version of Hasse's Satz 45 on class number parity
  189
Takeshi Harui, Jiryo Komeda and Akira Ohbuchi
The Weierstrass semigroups on double covers of genus two curves
  201
Setsuo Nagai
A characterization of isoparametric hypersurfaces in a sphere with $g<=3$
  207
Kan Kaneko
A method for finding a minimal point of the lattice in cubic number fields (II)
  227
Toshikazu Miyashita 
Realization of globally exceptional $Z_2 x  Z_2$ - symmetric spaces
  239
H. Brunotte
Corrigendum to "Periodicity and eigenvalues of matrices over quasi-max-plus algebras"
  313
 Vol.38,No.1(2014)
 Author
Title
Page
Absos Ali Shaikh  and Helaluddin Ahmad
  Some transformations on ${(LCS)_n}$-manifolds
     1
Yosuke Kuratomi
Goldie extending modules and generalizations of quasi-continuous modules
    25
Yoshimi Kitamura and 
Yoshio Tanaka
Partially ordered rings
    39
John Kalliongis and
Ryo Ohashi
Non-fiber preserving actions on prism manifolds
    59
Enrique Castaneda-Alvarado and
Javier Sanchez-Martinez
Spheres, symmetric products, and quotient of hyperspaces of continua
    75
Kan Kaneko
A method for finding a minimal point of the lattice in cubic number fields
    85
Kazuki Okamura
On the range of self-interacting random walks on an integer interval
  123


Vol.37,No.2(2013)
 Author
Title
Page
Takayuki Kobayashi and Takayuki Kubo
   Weighted $L^p$ - $L^q$ estimates of the Stokes semigroup in some unbounded domains
  179
Kensaku Kitada
Holonomy groups in a topological connection theory
  207
Michio Amano
On the Cartier duality of certain finite group schemes of order $p^n$, II
  259
Akio Baba and Kunihiko Kajitani
Time decay estimates of solutions to mixed problem for heat equations in the half space
  271
Yuichi Komori
$\lambda\rho$-calculus II
  307
Naohiro Fukuda
On the wavelet-Galerkin method with Deslauriers-Dubuc interpolating scaling functions
  321
Bendehiba Senoussi and Mohammed Bekkar
Helicoidal surfaces in the 3-dimensional Lorentz-Minkowski space $E{^3, 1}$ satisfying $&Delta, {^{III}}r = Ar$
  339
Vol.37,No.1 (2013)
 Author
Title
Page
Hisashi Kojima
   On the Fourier coefficients of Hilbert modular forms
   of half-integral weight over arbitrary
   algebraic number field
     1
Takao Hayami
Hochschild cohomology ring of the generalized
quaternion algebras
   13
Seiji Hiraba
Interactive infinite Markov particle systems
with jumps
   27
Horst Brunotte
Periodicity and eigenvalues of matrices over
quasi-max-plus algebras
   51
Robert Cauty
Propriete d'extension pour les compacts et
retractes absolus
   73
Akihiro Nishio
The Iwasawa decomposition and the Bruhat decomposition of the automorphism group on certain exceptional Jordan algebra.
   85
Claudio Melotti
Double points of the slowness surface of the
 system of crystal acoustics for tetragonal crystals
 121
Ryoichi Kase
The number of arrows in the quiver of tilting modules over a path algebra of Dynkin type
 153
Vol.36, No.2 (2012)
 Author
Title
Page
Takashi Shimomura
Aperiodic homeomorphism approximate chain mixing endomorphisms on the Cantor set
 173
Naotsugu Chinen and Tetsuya Hosaka
Asymptotic dimension and boundary dimension of proper CAT(0) spaces
 185
Chahrazede Baba-Hamed and Mohammed Bekkar
On the Gauss map of surfaces of revolution in the three-dimensional Minkowski space
 193
Jiryo Komeda and Akira Ohbuchi
Weierstrass gap sequences at points of curves on some rational surfaces
 217
Koji Nuida
On finite factors of centralizers of parabolic subgroups in Coxeter groups
 235
Katsuro Sakai and Hanbiao Yang
The box topology of infinite simplical complexes
 295
Kazuaki Taira
Semilinear degenerate elliptic boundary value problems via critical point theory
 311
Xinxing Wu, Peiyong Zhu
Dense chaos and densely chaotic operators
 367
Vol.36, No.1 (2012)
 Author
Title
Page
Kunihiko Kajitani
Asymptotic behaviors for multidimensional Kirchhoff equations
 1
Keiichi Kikuchi
The construction of rotation surfaces of constant mean curvature and the corresponding Lagrangians
 43
Masaru Kada and Yasuo Yoshinobu
Galois-Tukey connection involving sets of metrics
 53
Tomohiro Fukaya
Sublinear Higson corona of Euclidean cone
 67
Yasutomo Asai
Loop groups $SL_2(F[X,X^-1])$, universal central     extensions  and additive Steinberg symbols
 79
Mayuko Kon
Pseudo-parallel CR submanifolds of a complex space form
 99
Takao Hayami
Hochschild cohomology ring of a maximal order of the quaternion algebra
 111
Gao-Yan Jia and Zhen-Rong Zhou
Gaps of $F$-Yang-Mills fields on submanifolds
 121
Yoshiteru Kurosawa
On a classification of 3-simple prehomogeneous vector spaces with two irreducible components
 135
Vol.35, No.2 (2011)
Author
Title
Page
Tetsuya Hosaka
On boundaries of coxeter groups and topological fractal structures
153
Sorin Dragomir and Andrea Tommasoli
On p-harmonic maps into spheres
161
Chuan Liu and Yoshio Tanaka
Metrizability of ordered additive groups
169
Fatima Zohra Mezeghrani
Necessary and sufficient conditions for the solvability and maximal regularity of abstract differential equations of mixed type in UMD spaces
185
Kota Takeuchi
A generalization of Shelah's omitting types theorem
203
Makoto Sakaki
Lorentzian stationary surfaces in 4-dimensional space forms of index 2
215
Keiju Sono
A second limit formula for higher rank twisted Epstein zeta functions and some applications
231
Gen-ichi Oshikiri
On killing fields preserving minimal foliations of of polynomial growth at most 2
253
Alberto Favaron and Angelo Favini
Fractional powers and interpolation theory for multivalued linear operators and applications to degenerate differential equations
259
Vol.35, No.1 (2011)
Author
Title
Page
Ayato Mitsuishi
The Gromov-Hausdorff distances between Alexandrov spaces of curvature bounded below by 1 and the standard spheres
1
Renato Manfrin
Propagation of analyticity in the $C^\infty$ solutions of quasi-linear weakly hyperbolic wave equations
13
Hiroyuki Kurihara
The structure Jacobi operator for real hypersurfaces in the complex projective plane and the complex hyperbolic plane
53
Takashi Shimomura
Chain mixing endomorphisms are approximated by subshifts on the Cantor set
67
Nobuhiro Innami, Yukihiro Mashiko, and Katsuhiro Shiohama
Metric spheres in the projective spaces with constant holomorphic sectional curvature
79
Changwen Li
On weakly s-quasinormally embedded and ss-quasinormal subgroups of finite groups
91
Mikhail Sgibnev
An asymptotic expansion for the distribution of the supremum of a Markov-modulated random walk
103
Michio Hamada
On the quasi-irreducibility and complete quasi-reducibility of some reductive prehomogeneous vector spaces
115
Atsushi Ishii and Kengo Kishimoto
The Quandle coloring invariant of a reducible handlebody-knot
131
Yuki Anbo
Random graphs with a randam bijection
143
Vol.34, No.2 (2010)
Author
Title
Page
Naoyuki Koike
Hermann type actions on a pseudo-Riemannian symmetric space
137
Hiroyuki Nakaoka
Comparison of the definitions of abelian 2-categories
173
Nobuhiro Aki
On the Cartier duality of certain finite group schemes of type $(p^n ,..., p^n)$
183
Hisashi Kojima
On Siegel modular cusp forms of degree two.
201
Tomoo Yokoyama
On some classes of spectral posets
213
Tomoyuki Kakehi and Kensuke Sakai
Behavior of solutions to linear and semilinear parabolic pseudo-differential equations
221
Takeshi Kurosawa, Yohei Tachiya, and Taka-aki Tanaka
Algebraic independence of infinite products generated by Fibonacci numbers
255
Takashi Kondo
On the group of extensions Ext^1(G^$(&lambda)$_0),E^$(&lambda)$,...,$(&lambda)$_n)) over a discrete valuation ring
265
Vol.34, No.1 (2010)
Author
Title
Page
Lewis D. Ludwig, Peter Nyikos, and John E. Porter
Dowker spaces revisited
1
Takumi Ogawa and Yasuo Kamata
A product formula defined by the Beta function and Gauss's hypergeometric function
13
Nobuhiro Aki and Michio Amano
On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$
31
Kim Hyo Gyeong
The construction of the uniformly minimum variance unbiased estimator
47
Soumya Das
Note on Hermitian Jacobi forms
59
Kenta Ueyama
Geometric classification of quadratic algebras in two variables
79
Shunsuke Murata
Bernoulli-type relations in some noncommutative polynomial ring
97
Kazuhiro Okumura
Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean sphere
117
Mohammed Hichem Mortad
Similarities involving unbounded normal operators
129